# SDR ASOA2013010302740

- Difficulty date: December 5, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,271 hours, 16,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BS 364 CORRODED.  REMOVED CORRODED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED SERVICEABLE SEAT TRACK AT RBL 9.00 FS 364-485 IAW AMM 53-00-49-400-801.
